Alert archive / Kansas / Special Weather Statements in 2016

Special Weather Statement, NWS Dodge City, KS

July 2, 2016Kearny County, Kansas

NWS Dodge City, KS issued this special weather statement at Jul 2, 2016, 6:37 PM CDT for Kearny County, Kansas. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 2, 2016, 6:37 PM CDT (23:37 UTC)
Expired
Jul 2, 2016, 7:15 PM CDT
In force
38 min
Issued by
NWS Dodge City, KS

County Kearny County, KS

The radar

The Dodge City radar (KDDC), 105 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.6 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2016-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 50 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2016-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 299 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
50 J/kg
Mixed-layer CIN
-294 J/kg
Mixed-layer LCL
817 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
299 m²/s²
0-3 km storm-relative helicity
391 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

196 
WWUS83 KDDC 022337
SPSDDC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
637 PM CDT SAT JUL 2 2016
 
KSZ062-063-030015-
FINNEY KS-KEARNY KS-
637 PM CDT SAT JUL 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FINNEY...NORTHERN
KEARNY AND SOUTHERN SCOTT COUNTIES UNTIL 715 PM CDT...

AT 636 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES SOUTH OF LYDIA...MOVING EAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GARDEN CITY...HOLCOMB...DEERFIELD AND FRIEND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3827 10084 3826 10081 3794 10082 3801 10148
      3820 10151
TIME...MOT...LOC 2336Z 266DEG 27KT 3811 10136 

$$

WHITE

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this special weather statement went out at Jul 2, 5:40 PM CDT, 57 minutes earlier.

Area forecast discussion, Jul 2, 5:40 PM CDT, 57 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
540 PM CDT SAT JUL 2 2016

...Updated Aviation...

.SHORT TERM...(This evening through Sunday)
Issued at 301 PM CDT Sat Jul 2 2016

Another active late afternoon to evening anticipated for southwest
into central KS as a slow moving front interacts with a wave
currently moving across the Central and Southern Rockies.
Specifically, latest surface analysis depicts a boundary drifting
southeast from near GCK back into southeast CO while a more
diffuse boundary, likely the warm front, extends east-southeast
from GCK toward P28. Temps rising into the 80s along with
dewpoints in the 60s is creating MLCAPE values of 1500-2500 J/kg
with minimal inhibition existing. Additionally, this also is
occurring in a very tropical- like moisture profile via high PW
values of 1.5 to 2.0 inches. Given this thermodynamic environment,
it's not surprising to see deep convection developing along the
more northern boundary from the Raton Mesa to east of GCK. Most
of the CAM guidance expands convection over this region in the next
few hours and given current radar trends, this seems logical.

Based on this assessment, it's looking likely that a band of
convection will exist by 22 UTC from central into far southwest KS
with training of storms almost a certainty. With the development of
a 35-45-kt LLJ that noses into southeast KS after 06 UTC, expect MCS
to shift southeast through the evening and be nearly out of south-
central KS during the mid-overnight hours. Wouldn't be shocked to
see a few severe storms given deep-layer bulk shear strong enough to
support decent cell organization and possibly even a short-lived
supercell. However, the main hazard with this convection will be
flash flooding. With 4 to 8 inches having already fallen from Larned
back toward Jetmore and Cimarron, and training of convection likely,
a Flash Flood Watch has been issued through 12 UTC on Sunday.

Otherwise, other than some lingering more showers on the back side
of the exiting MCS, Sunday is shaping up to be a much drier day.
Cloud cover will persist into the afternoon hours but temps in the
upper 70s near Larned to the upper 80s near Elkhart.

.LONG TERM...(Sunday night through Saturday)
Issued at 301 PM CDT Sat Jul 2 2016

Monday into Tuesday will see a broad upper high extending
across the southern CONUS while a generally zonal flow regime
persists across the northern third of the country.  This will keep a
modest lee trough in place over eastern Colorado with warmer air
returning.  High temps in the 90s appear likely both days. In
addition, models hint at a small wave rippling through the region
during these days with a threat for isolated convection as well.

For the remainder of the workweek into next weekend, the overall
upper pattern doesn't change much. Specifically, an elongated upper
high will persist from the Desert Southwest into the Southeast CONUS
while zonal flow prevails over the northern third of the country.
This will keep western and central KS under a warm and generally dry
regime with highs in the 90s to near 100.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 540 PM CDT Sat Jul 2 2016

Scattered to numerous thunderstorms will again affect aviation
operations through about 09z Sun, producing erratic outflow winds
and IFR cigs/vis in torrential rainfall. Some wind gusts near 50
kts may occur. Models agree that convective coverage will be
decreasing after 09z. High confidence that widespread cig
reductions in stratus will occur at all terminals by 12z Sun, with
cigs of 300 ft AGL or lower. With a moist atmosphere and very wet
soils, also mentioned reduced vis in BR/FG Sunday morning. N/NE
winds of 5-15 kts expected to prevail through the TAF forecast
period, outside of convective influences.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  63  82  62  92 /  70  10  10  10
GCK  63  84  63  93 /  70  10  10  10
EHA  63  88  64  95 /  70  10  10  10
LBL  65  86  64  94 /  70  10  10  10
HYS  61  78  60  91 /  60  10  10  10
P28  69  85  64  90 /  70  20  10  10

&&

.DDC Watches/Warnings/Advisories...
Flash Flood Watch through Sunday morning for KSZ046-064>066-
076>081-086-087.

&&

SHORT TERM...AJohnson
LONG TERM...AJohnson
AVIATION...Turner
Hazardous weather outlook, Jul 2, 3:34 AM CDT, 15 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
334 AM CDT SAT JUL 2 2016

KSZ030-031-043>046-061>066-074>081-084>090-030845-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
334 AM CDT SAT JUL 2 2016 /234 AM MDT SAT JUL 2 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL
KANSAS.

.DAY ONE...TODAY AND TONIGHT

A CLUSTER OF THUNDERSTORMS ARE EXPECTED TO FORM ALONG AND AHEAD OF
A COLD FRONT LATE THIS AFTERNOON INTO TONIGHT. A FEW STORMS MAY
BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN
CONCERN. FLOODING MAY ALSO BE A CONCERN DUE TO HEAVY RAIN AND AN
ALREADY SATURATED GROUND.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A SLIGHT CHANCE OF THUNDERSTORMS IS POSSIBLE MONDAY EVENING.

A SLIGHT CHANCE OF THUNDERSTORMS IS POSSIBLE THURSDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

A FEW SPOTTERS MAY BE NEEDED LATE THIS AFTERNOON INTO TONIGHT.

In the hours before

Special weather statement, Jul 2, 6:18 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
618 PM CDT SAT JUL 2 2016

KSZ030-031-045-046-030000-
ELLIS KS-RUSH KS-NESS KS-TREGO KS-
618 PM CDT SAT JUL 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN RUSH...SOUTHEASTERN
TREGO...ELLIS AND NORTHEASTERN NESS COUNTIES UNTIL 700 PM CDT...

AT 618 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES NORTH OF MCCRACKEN...MOVING EAST AT 35 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HAYS...ELLIS...LA CROSSE...VICTORIA...WALKER...CATHERINE...OTIS...
BISON...SCHOENCHEN...MCCRACKEN...LIEBENTHAL...BROWNELL...YOCEMENTO...
MUNJOR...CEDAR BLUFF...TOULON...ANTONINO...LORETTA...
EMMERAM AND PFEIFER.

LAT...LON 3853 9903 3848 9980 3877 9997 3914 9917
      3913 9905
TIME...MOT...LOC 2318Z 268DEG 29KT 3867 9960

FINCH
Special weather statement, Jul 2, 6:21 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
621 PM CDT SAT JUL 2 2016

KSZ044-045-063-064-030000-
FINNEY KS-NESS KS-LANE KS-HODGEMAN KS-
621 PM CDT SAT JUL 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FINNEY...
NORTHEASTERN GRAY...SOUTHEASTERN LANE...SOUTHWESTERN NESS AND
NORTHERN HODGEMAN COUNTIES UNTIL 700 PM CDT...

AT 620 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTH OF KALVESTA...MOVING EAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KALVESTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3800 10028 3824 10056 3849 9999 3820 9967
TIME...MOT...LOC 2320Z 249DEG 24KT 3819 10028

WHITE
Special weather statement, Jul 2, 6:24 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
624 PM CDT SAT JUL 2 2016

KSZ085-086-030015-
SEWARD KS-STEVENS KS-
624 PM CDT SAT JUL 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL STEVENS AND SOUTHWESTERN
SEWARD COUNTIES UNTIL 715 PM CDT...

AT 624 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES SOUTHEAST OF FETERITA...MOVING EAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HUGOTON...WOODS AND FETERITA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3701 10138 3721 10153 3738 10101 3712 10072
TIME...MOT...LOC 2324Z 249DEG 24KT 3710 10142

WHITE
Local storm report, Jul 2, 6:28 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
628 PM CDT SAT JUL 2 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     NON-TSTM WND GST 14 N KENDALL            38.13N 101.58W
07/02/2016  E70 MPH          HAMILTON           KS   TRAINED SPOTTER

            .

&&

AW
Special weather statement, Jul 2, 6:34 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
634 PM CDT SAT JUL 2 2016

KSZ078-087-088-030015-
FORD KS-MEADE KS-CLARK KS-
634 PM CDT SAT JUL 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL FORD...NORTHWESTERN
CLARK AND EAST CENTRAL MEADE COUNTIES UNTIL 715 PM CDT...

AT 632 PM CDT...DOPPLER RADAR WAS TRACKING SEVERAL STRONG
THUNDERSTORMS OVER NORTHWEST CLARK COUNTY...MOVING NORTHEAST AT 35
MPH.

HAIL TO THE SIZE OF NICKELS AND WIND GUSTS OF 50 MPH ARE POSSIBLE.

TORRENTIAL RAINFALL AND FREQUENT DANGEROUS LIGHTNING ARE EXPECTED.

LOCALIZED FLOODING IS POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
MINNEOLA...BLOOM AND CLARK STATE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3721 10029 3760 10001 3736 9958 3708 9997
TIME...MOT...LOC 2332Z 216DEG 34KT 3736 10002

TURNER
Special weather statement, Jul 2, 6:37 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
637 PM CDT SAT JUL 2 2016

KSZ062-063-030015-
FINNEY KS-KEARNY KS-
637 PM CDT SAT JUL 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FINNEY...NORTHERN
KEARNY AND SOUTHERN SCOTT COUNTIES UNTIL 715 PM CDT...

AT 636 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES SOUTH OF LYDIA...MOVING EAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GARDEN CITY...HOLCOMB...DEERFIELD AND FRIEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3827 10084 3826 10081 3794 10082 3801 10148
      3820 10151
TIME...MOT...LOC 2336Z 266DEG 27KT 3811 10136

WHITE

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 7:04 PM CDTSpecial Weather StatementDDCStanton41 min
Jul 1, 7:11 PM CDTSevere Thunderstorm WarningDDCHamilton, Kearny, Stanton27 min
Jul 1, 9:18 PM CDTSpecial Weather StatementDDCHamilton57 min
Jul 1, 9:19 PM CDTFlash Flood WatchDDCFinney, Grant, Hamilton, Kearny, Lane, Scott and 1 more10 hr
Jul 1, 9:43 PM CDTSpecial Weather StatementDDCNess62 min
Jul 1, 9:57 PM CDTSevere Thunderstorm WarningDDCHamilton, Morton, Stanton48 min
Jul 1, 10:18 PM CDTSevere Thunderstorm WarningDDCHamilton, Morton, Stanton57 min
Jul 1, 10:23 PM CDTSpecial Weather StatementDDCScott52 min
Jul 1, 10:38 PM CDTSevere Thunderstorm WarningDDCMorton, Stanton28 min
Jul 1, 10:43 PM CDTSevere Thunderstorm WarningDDCGrant, Hamilton, Kearny, Stanton47 min
Jul 1, 10:58 PM CDTSpecial Weather StatementDDCLane47 min
Jul 1, 11:02 PM CDTSevere Thunderstorm WarningDDCGrant, Kearny33 min
Jul 1, 11:16 PM CDTSpecial Weather StatementDDCMorton44 min
Jul 1, 11:22 PM CDTSpecial Weather StatementDDCFinney38 min
Jul 1, 11:47 PM CDTSpecial Weather StatementDDCLane, Ness43 min
Jul 1, 11:52 PM CDTSpecial Weather StatementDDCStevens38 min
Jul 1, 11:58 PM CDTSpecial Weather StatementDDCFinney47 min
Jul 2, 12:20 AM CDTSevere Thunderstorm WarningDDCEdwards, Hodgeman, Pawnee, Rush55 min
Jul 2, 12:26 AM CDTSpecial Weather StatementDDCGrant49 min
Jul 2, 12:31 AM CDTSpecial Weather StatementDDCFord, Gray44 min
Jul 2, 12:58 AM CDTAreal Flood WarningDDCGrant, Morton, Stanton6 hr
Jul 2, 1:12 AM CDTFlash Flood WarningDDCEdwards, Pawnee3 hr
Jul 2, 1:23 AM CDTSpecial Weather StatementDDCGrant37 min
Jul 2, 1:39 AM CDTAreal Flood WarningDDCHodgeman, Ness3 hr
Jul 2, 2:15 AM CDTAreal Flood AdvisoryDDCFord3 hr
Jul 2, 4:07 AM CDTAreal Flood WarningDDCHodgeman, Ness6 hr
Jul 2, 4:19 AM CDTAreal Flood WarningDDCEdwards, Pawnee9 hr
Jul 2, 7:42 AM CDTRiver Flood WarningDDCMeade20 hr
Jul 2, 9:15 AM CDTRiver Flood WarningDDCHodgeman, Pawnee3 days
Jul 2, 10:48 AM CDTAreal Flood WarningDDCEdwards, Hodgeman, Ness, Pawnee24 hr
Jul 2, 11:35 AM CDTFlash Flood WatchDDCEdwards, Ford, Gray, Haskell, Hodgeman, Kiowa and 6 more11 hr
Jul 2, 3:13 PM CDTSpecial Weather StatementDDCMeade, Morton, Seward, Stevens2 hr
Jul 2, 3:40 PM CDTSpecial Weather StatementDDCMeade50 min
Jul 2, 3:55 PM CDTSpecial Weather StatementDDCStevens50 min
Jul 2, 4:01 PM CDTSpecial Weather StatementDDCFord44 min
Jul 2, 4:12 PM CDTSevere Thunderstorm WarningDDCMorton, Stevens28 min
Jul 2, 4:18 PM CDTSpecial Weather StatementDDCNess42 min
Jul 2, 4:39 PM CDTSevere Thunderstorm WarningDDCFinney, Hodgeman, Ness66 min
Jul 2, 4:40 PM CDTSpecial Weather StatementDDCHodgeman50 min
Jul 2, 4:49 PM CDTSpecial Weather StatementDDCMeade, Seward41 min
Jul 2, 5:03 PM CDTTornado WarningDDCHodgeman, Ness24 min
Jul 2, 5:04 PM CDTSpecial Weather StatementDDCRush41 min
Jul 2, 5:11 PM CDTSevere Thunderstorm WarningDDCEllis, Rush64 min
Jul 2, 5:13 PM CDTTornado WarningDDCRush32 min
Jul 2, 5:17 PM CDTSpecial Weather StatementDDCHamilton43 min
Jul 2, 5:24 PM CDTFlash Flood WarningDDCHodgeman, Ness3 hr
Jul 2, 5:32 PM CDTSpecial Weather StatementDDCNess43 min
Jul 2, 5:41 PM CDTSpecial Weather StatementDDCHamilton49 min
Jul 2, 5:46 PM CDTSevere Thunderstorm WarningDDCHamilton, Kearny44 min
Jul 2, 5:48 PM CDTSpecial Weather StatementDDCFord, Gray42 min
Jul 2, 5:53 PM CDTSevere Thunderstorm WarningDDCMeade37 min
Jul 2, 6:01 PM CDTTornado WarningDDCRush12 min
Jul 2, 6:18 PM CDTSpecial Weather StatementDDCEllis, Rush42 min
Jul 2, 6:21 PM CDTSpecial Weather StatementDDCHodgeman39 min
Jul 2, 6:24 PM CDTSpecial Weather StatementDDCSeward, Stevens51 min
Jul 2, 6:28 PM CDTFlash Flood WarningDDCGray, Meade6 hr
Jul 2, 6:34 PM CDTSpecial Weather StatementDDCClark41 min
Jul 2, 6:43 PM CDTSpecial Weather StatementDDCGray47 min
Jul 2, 6:44 PM CDTFlash Flood WarningDDCEllis, Ness, Rush, Trego3 hr
Jul 2, 6:59 PM CDTSpecial Weather StatementDDCClark46 min

Nearby

Special Weather Statements in Kansas, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.